American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18E15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Sergio Estrada, Pedro Guil Asensio and Jan Trlifaj. Descent of restricted flat Mittag--Leffler modules and generalized vector bundles. Proc. Amer. Math. Soc. 142 (2014) 2973-2981.
Abstract, references, and article information
View Article: PDF

[2] Wendy Lowen. A sheaf of Hochschild complexes on quasi-compact opens. Proc. Amer. Math. Soc. 136 (2008) 3045-3050. MR 2407066.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] E. S. Letzter. A remark on closed noncommutative subspaces. Proc. Amer. Math. Soc. 135 (2007) 1-4. MR 2280167.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Christopher J. Pappacena. The BGQ spectral sequence for noncommutative spaces. Proc. Amer. Math. Soc. 132 (2004) 633-639. MR 2019937.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Edgar Enochs and Luis Oyonarte. Flat covers and cotorsion envelopes of sheaves. Proc. Amer. Math. Soc. 130 (2002) 1285-1292. MR 1879949.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] J. L. Gómez Pardo, Nguyen V. Dung and R. Wisbauer. Complete pure injectivity and endomorphism rings . Proc. Amer. Math. Soc. 118 (1993) 1029-1034. MR 1137232.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1